# SDR UALA2011070503309

- Difficulty date: July 4, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 42,148 hours, 11,017 cycles
- Engine: Pwa PW4056
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26124121A
- Part serial: B2454
- Condition: Damaged
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND NR 5 BRAKE DAMAGED.  BOTH WEAR INDICATOR PINS MISSING.  REPLACED NR 5 BRAKE PER MM, LEAK CHECKED GOOD.
